# SDR CA960620015

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Torque Tube
- Part number: 3A090015011
- Condition: Cracked
- Location: Capt Seat
- Component: 3A0900015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAINS SEAT TORQUE TUBE CRACKED. REPLACED WORN ADJUSTMENT CABLE AND TUBE.
